MAUDE Adverse Event Report: LivaNova Deutschland 3T Heater/Cooler; Controller, Temperature, Cardiopulmonary Bypass

LivaNova Deutschland 3T Heater/Cooler; Controller, Temperature, Cardiopulmonary Bypass
Model Number 120V/60 HZ
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report of a 3t heater/cooler which suddenly shut off during usage.The event occurred during a procedure.There was no patient injury.
 
Additional Manufacturer Narrative
H11: a livanova field service engineer (fse) was dispatched on site and the event was not confirmed.A full functional verification and electrical safety inspection was performed onto involved unit, and all measured parameters were found to be within manufacturer-specified operating tolerances and standard specifications.Consequently, unit was returned back to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
3T Heater/Cooler
Common Device Name
Controller, Temperature, Cardiopulmonary Bypass
Manufacturer (Section D)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM  80939
Manufacturer (Section G)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50836112
Report Number9611109-2026-90437
Device Sequence Number13276923
Product Code DWC
UDI-Device Identifier04033817900528
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120V/60 HZ
Device Catalogue Number16-02-85
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown